An Extension of van Lambalgen's Theorem to Infinitely Many Relative 1-Random Reals

Notre Dame Journal of Formal Logic 51 (3):337-349 (2010)
  Copy   BIBTEX


Van Lambalgen's Theorem plays an important role in algorithmic randomness, especially when studying relative randomness. In this paper we extend van Lambalgen's Theorem by considering the join of infinitely many reals which are random relative to each other. In addition, we study computability of the reals in the range of Omega operators. It is known that $\Omega^{\phi'}$ is high. We extend this result to that $\Omega^{\phi^{(n)}}$ is $\textrm{high}_n$ . We also prove that there exists A such that, for each n , the real $\Omega^A_M$ is $\textrm{high}_n$ for some universal Turing machine M by using the extended van Lambalgen's Theorem



    Upload a copy of this work     Papers currently archived: 94,726

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Van Lambalgen's Theorem and High Degrees.Johanna N. Y. Franklin & Frank Stephan - 2011 - Notre Dame Journal of Formal Logic 52 (2):173-185.
Truth-table Schnorr randomness and truth-table reducible randomness.Kenshi Miyabe - 2011 - Mathematical Logic Quarterly 57 (3):323-338.
Russell's typicality as another randomness notion.Athanassios Tzouvaras - 2020 - Mathematical Logic Quarterly 66 (3):355-365.
Every 2-random real is Kolmogorov random.Joseph S. Miller - 2004 - Journal of Symbolic Logic 69 (3):907-913.
Continuous higher randomness.Laurent Bienvenu, Noam Greenberg & Benoit Monin - 2017 - Journal of Mathematical Logic 17 (1):1750004.
On the Indecomposability of $\omega^{n}$.Jared R. Corduan & François G. Dorais - 2012 - Notre Dame Journal of Formal Logic 53 (3):373-395.
Subclasses of the Weakly Random Reals.Johanna N. Y. Franklin - 2010 - Notre Dame Journal of Formal Logic 51 (4):417-426.


Added to PP

50 (#315,860)

6 months
9 (#454,577)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

Characterizing strong randomness via Martin-Löf randomness.Liang Yu - 2012 - Annals of Pure and Applied Logic 163 (3):214-224.

Add more citations

References found in this work

Add more references